MAUDE Adverse Event Report: ARTHREX, INC. CCU, SYNERGY VISION CONNECT; LAPAROSCOPE

ARTHREX, INC. CCU, SYNERGY VISION CONNECT; LAPAROSCOPE
Model Number CCU, SYNERGY VISION CONNECT
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 05-mar-2026, a facility representative reported via (b)(4) that an ar-3200-0027 synergy vision connect ccu was overheating with the smell of burning plastic from inside the unit.No case was involved.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.No physical problems were apparent during the visual evaluation.Functional evaluation: ccu dhg250063 was subjected to functional testing per wi-000229753, fco procedure, ccu, arthrex synergy vision (gen3) using a known good test camera head, a known good test tablet, a known good test camera head and a known good test nano handpiece.Multiple test cases were created, and no functional issues were observed with the exception of the automated mainboard test (amt), which failed at step 12.This test evaluates the jtag interface from the som to the fpga.This test was subsequently repeated multiple times.The failure could not be replicated.(note: this failure will be noted as unrelated to reported event.The associated cause is unknown.) the ccu was burned in for 2 hours with the light engine active, and no functional issues were observed.It was then power cycled several times and left powered on overnight with the cover on.The ccu was reevaluated and no functional issues were noted.No evidence of overheating or thermal damage was observed.The interior of the device was visually examined.No evidence of smoking, burning or any other thermal damage was observed.Finally, the device was subjected to an electrical safety test.All related acceptance criteria were met.In reference to the customer complaint reported, "an ar-3200-0027 synergy vision connect ccu was overheating with the smell of burning plastic from inside the unit.No case was involved;" since investigative findings were not able to replicate the customer's complaint, the complaint will be considered not confirmed.

Brand Name
CCU, SYNERGY VISION CONNECT
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24689926
Report Number1220246-2026-01652
Device Sequence Number13174949
Product Code GCJ
UDI-Device Identifier00888867443778
UDI-Public(01)00888867443778(11)250829(10)15490486
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K241361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, SYNERGY VISION CONNECT
Device Catalogue NumberAR-3200-0027
Device Lot Number15490486
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown